ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the length equalities for one-dimensional rings

Patil, DP and Tamone, G (2006) On the length equalities for one-dimensional rings. In: Journal of Pure and Applied Algebra, 205 (2). pp. 266-278.

[img] PDF
sdarticle.pdf
Restricted to Registered users only

Download (172Kb) | Request a copy

Abstract

In this article we characterize noetherian local one-dimensional analytically irreducible and residually rational domains (R, mR) which are non-Gorenstein, the non-negative integer $\ell^\ast(R) = \tau R.\ell(R/\varrho)-\ell(\ddot{R}/R)$ is equal to τR-1 and $\ell(R/(\varrho+xR))=2$, where τR is the Cohen–Macaulay type of R,$\varrho$ is the conductor of R in the integral closure $\ddot{R}$ of R in its quotient field Q(R) and xR is a minimal reduction of $_m$ by giving some conditions on the numerical semi-group v(R) of R.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 12 Mar 2007
Last Modified: 19 Sep 2010 04:36
URI: http://eprints.iisc.ernet.in/id/eprint/10308

Actions (login required)

View Item View Item